# SDR SIMA201812030004

- Difficulty date: November 30, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 35,233 hours, 30,860 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pressure Switch
- Part number: 15851
- Part serial: 2182
- Condition: Faulted
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF AFTER "TAKEOFF CONFIG BRAKE" AURAL WARNING ABOVE 80 KNOTS-C/A-REMOVED AND REPLACED PARKING BRAKE PRESSURE SWITCH IAW AMM 32-44-07. LEAK CHECK STISFACTORY. PERFORMED OPS CHECK OF TAKE-OFF BRAKE AURAL WARNING IAW 31-51-00 SECTION (T) 1-11, OPS CHECK GOOD.
